# SDR FDEA201407171831

- Difficulty date: July 17, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE LOWER SURFACE FOUND CORRODED AT STATION 1841 - 1887, X=75.25.  REPAIRED IAW EA1-5321-T0309846 PART 1 TITLE FUSELAGE CARGO COMPARTMENT FLOORS, SEAT TRACK CORROSION PTF VARIATION DWG SRM SPLICE REPAIR.  REFER TO WRI 53219487 FOR WORK DETAILS.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
